Name: | Description: | Size: | Format: | |
---|---|---|---|---|
255.6 KB | Adobe PDF |
Advisor(s)
Abstract(s)
The Feynman integral for the Schrödinger propagator is constructed as a generalized
function of white noise, for a linear space of potentials spanned by finite
signed measures of bounded support and Laplace transforms of such measures,
i.e., locally singular as well as rapidly growing at infinity. Remarkably, all these
propagators admit a perturbation expansion.
Description
Keywords
Feynman integrals White noise analysis
Citation
Faria, Margarida de; Oliveira Maria João; Streit, Ludwig - Feynman integrals for non-smooth and rapidly growing potentials. "Journal of Mathematical Physics" [Em linha]. ISSN 0022-2488. Vol. 46, nº 6 (May 2005), p. 1-14
Publisher
American Institute of Physics